Periodic Orbits and Global Stability for a Discontinuous SIR Model with Delayed Control

Muqbel Khalil and Vas Gabriella and Röst Gergely: Periodic Orbits and Global Stability for a Discontinuous SIR Model with Delayed Control.
QUALITATIVE THEORY OF DYNAMICAL SYSTEMS, 19 (2). Terjedelem:27-Azonosító:59. ISSN 1575-5460 (2020)

[thumbnail of Muqbel-Rost-Vas.pdf]
Preview
Text
Muqbel-Rost-Vas.pdf - Submitted Version

Download (935kB) | Preview
Item Type: Journal Article
Journal or Publication Title: QUALITATIVE THEORY OF DYNAMICAL SYSTEMS
Date: 2020
Volume: 19
Number: 2
Page Range: Terjedelem:27-Azonosító:59
ISSN: 1575-5460
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31366270
DOI azonosító: https://doi.org/10.1007/s12346-020-00395-0
Date Deposited: 2021. Mar. 10. 09:43
Last Modified: 2021. Mar. 10. 14:29
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/21012
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year